# SDR MASA2020070870119

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 40,399 hours, 31,980 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION ABOVE 290 KTS
